Inference on the variance and smoothing of the paths of diffusions
Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, p. 1009-1022
@article{AIHPB_2002__38_6_1009_0,
     author = {Perera, Gonzalo and Wschebor, Mario},
     title = {Inference on the variance and smoothing of the paths of diffusions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {38},
     number = {6},
     year = {2002},
     pages = {1009-1022},
     zbl = {1011.62083},
     mrnumber = {1955349},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2002__38_6_1009_0}
}
Inference on the variance and smoothing of the paths of diffusions. Annales de l'I.H.P. Probabilités et statistiques, Volume 38 (2002) no. 6, pp. 1009-1022. http://www.numdam.org/item/AIHPB_2002__38_6_1009_0/

[1] J.-M. Azaïs, Approximation des trajectoires et temps local des diffusions, Ann. Inst. H. Poincaré Probab. Statist. 25 (2) (1989) 175-194. | Numdam | MR 1001025 | Zbl 0674.60032

[2] J.-M. Azaïs, M. Wschebor, Oscillation presque sûre de martingales continues, in: Séminaire de Probabilités XXXI, Lecture Notes in Mathematics, 1655, Springer, 1997, pp. 69-76. | Numdam | MR 1478717 | Zbl 0882.60018

[3] C. Berzin, J.R. León, Weak convergence of the integrated number of level crossings to the local time of the Wiener process, C. R. Acad. Sci. Paris, Sér. I 319 (1994) 1311-1316. | MR 1310678 | Zbl 0812.60069

[4] D. Dacunha-Castelle, D. Florens-Zmirou, Estimation of the coefficient of a diffusion from discrete observations, Stochastics 19 (1986) 263-284. | MR 872464 | Zbl 0626.62085

[5] D. Florens-Zmirou, On estimating the diffusion coefficient from discrete observations, J. Appl. Probab. 30 (1993) 790-804. | MR 1242012 | Zbl 0796.62070

[6] V. Génon-Catalot, J. Jacod, On the estimation of the diffusion coefficient for multidimensional diffusion processes, Ann. Inst. H. Poincaré Probab. Statist. 29 (1993) 119-151. | Numdam | MR 1204521 | Zbl 0770.62070

[7] M. Hoffmann, Lp estimation of the diffusion coefficient, Bernoulli 5 (3) (1999) 447-481. | MR 1693608 | Zbl 0980.62073

[8] J. Jacod, Rates of convergence to the local time of a diffusion, Ann. Inst. H. Poincaré Probab. Statist. 34 (4) (1998) 505-544. | Numdam | MR 1632849 | Zbl 0911.60055

[9] J. Jacod, Non-parametric kernel estimation of the diffusion coefficient of a diffusion, Scand. J. Statist. 27 (1) (2000) 83-96. | MR 1774045 | Zbl 0938.62085

[10] D. Nualart, M. Wschebor, Intégration par parties dans l'espace de Wiener et approximation du temps local, Probab. Theory Related Fields 90 (1991) 83-109. | MR 1124830 | Zbl 0727.60052

[11] G. Perera, M. Wschebor, Crossings and occupation measures for a class of semimartingales, Ann. Probab. 26 (1) (1998) 253-266. | MR 1617048 | Zbl 0943.60019